# SDR ABXA020270

- Difficulty date: October 2, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46126
- Aircraft time: 57,348 hours, 25,212 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FORWARD ENTRY DOOR CUTOUT AFT LOWER CORNER.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLER AND TRIPLER IAW DC-8 SRM 53-2-0.
